# SDR CA130704002

- Difficulty date: July 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Slow
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ERI REPORT PT6A 2013-048 R1, POWER SECTION MODULE WAS SENT FOR INVESTIGATION AFTER THE CUSTOMER REPORTED THAT THE PROPELLER SPEED WOULD NOT HOLD AT THE MAXIMUM SPEED.  PROPELLER SPEED WOULD SLOWLY RECEDE FROM THE MAXIMUM.
